Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 579326, 8 pages
http://dx.doi.org/10.1155/2013/579326
Research Article

On Perturbation of Convoluted -Regularized Operator Families

1School of Mathematics, Yunnan Normal University, Kunming 650092, China
2Department of Mathematics, Shanghai Jiao Tong University, Shanghai 200240, China
3Shanghai Key Laboratory for Contemporary Applied Mathematics, School of Mathematical Sciences, Fudan University, Shanghai 200433, China
4Department of Mathematics, Central China Normal University, Wuhan 430079, China

Received 3 February 2013; Accepted 28 March 2013

Academic Editor: James H. Liu

Copyright © 2013 Fang Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K.-J. Engel and R. Nagel, A Short Course on Operator Semigroups, Universitext, Springer, New York, NY, USA, 2006. View at MathSciNet
  2. X. Gu, M. Li, and F. Huang, “Almost periodicity of C-semigroups, integrated semigroups and C-cosine functions,” Studia Mathematica, vol. 150, no. 2, pp. 189–200, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  3. C.-C. Kuo, “On perturbation of local integrated cosine functions,” Taiwanese Journal of Mathematics, vol. 16, no. 5, pp. 1613–1628, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C.-C. Kuo and S.-Y. Shaw, “C-cosine functions and the abstract Cauchy problem. I,” Journal of Mathematical Analysis and Applications, vol. 210, no. 2, pp. 632–646, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  5. C.-C. Kuo and S.-Y. Shaw, “C-cosine functions and the abstract Cauchy problem. II,” Journal of Mathematical Analysis and Applications, vol. 210, no. 2, pp. 647–666, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Y.-C. Li and S.-Y. Shaw, “Hermitian and positive integrated C-cosine functions on Banach spaces,” Positivity, vol. 2, no. 3, pp. 281–299, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J. Liang and T.-J. Xiao, “Higher-order degenerate Cauchy problems in locally convex spaces,” Mathematical and Computer Modelling, vol. 41, no. 6-7, pp. 837–847, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Liang, R. Nagel, and T.-J. Xiao, “Approximation theorems for the propagators of higher order abstract Cauchy problems,” Transactions of the American Mathematical Society, vol. 360, no. 4, pp. 1723–1739, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. G. M. N'Guerekata, “On almost periodic solutions of the differential equation x(t)=Ax(t) in Hilbert spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 28, no. 4, pp. 247–249, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. G. M. N'Guerekata, Almost Automorphic and Almost Periodic Functions in Abstract Spaces, Kluwer Academic/Plenum Publishers, New York, NY, USA, 2001. View at Zentralblatt MATH · View at MathSciNet
  11. S.-Y. Shaw and Y.-C. Li, “Characterization and generation of local C-cosine and C-sine functions,” International Journal of Evolution Equations, vol. 1, no. 4, pp. 373–401, 2005. View at Google Scholar · View at MathSciNet
  12. S. Wang and Z. Huang, “Strongly continuous integrated 𝒞-cosine operator functions,” Studia Mathematica, vol. 126, no. 3, pp. 273–289, 1997. View at Google Scholar · View at MathSciNet
  13. T. Xiao and J. Liang, “Laplace transforms and integrated, regularized semigroups in locally convex spaces,” Journal of Functional Analysis, vol. 148, no. 2, pp. 448–479, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. T. Xiao and J. Liang, “Differential operators and C-wellposedness of complete second order abstract Cauchy problems,” Pacific Journal of Mathematics, vol. 186, no. 1, pp. 167–200, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  15. T.-J. Xiao and J. Liang, The Cauchy Problem for Higher-Order Abstract Differential Equations, vol. 1701 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1998. View at MathSciNet
  16. T.-J. Xiao and J. Liang, “Multiplicative perturbations of C-regularized semigroups,” Computers & Mathematics with Applications, vol. 41, no. 10-11, pp. 1215–1221, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  17. T.-J. Xiao and J. Liang, “Higher order abstract Cauchy problems: their existence and uniqueness families,” Journal of the London Mathematical Society, vol. 67, no. 1, pp. 149–164, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. I. Ciorănescu and G. Lumer, “On K(t)-convoluted semigroups,” in Recent Developments in Evolution Equations (Glasgow, 1994), vol. 324 of Pitman Res. Notes Math. Ser., pp. 86–93, Longman Sci. Tech., Harlow, UK, 1995. View at Google Scholar · View at MathSciNet
  19. M. Kostić and S. Pilipović, “Convoluted C-cosine functions and semigroups. Relations with ultradistribution and hyperfunction sines,” Journal of Mathematical Analysis and Applications, vol. 338, no. 2, pp. 1224–1242, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  20. M. Kostić, “Perturbation theorem for convoluted C-semigroups and cosine functions,” Bulletin T.CXLI de l'Académie Serbe des Sciences et des Arts, Sciences Mathématiques, vol. 35, pp. 25–47, 2010. View at Google Scholar
  21. F. Li, “Multiplicative perturbations of incomplete second order abstract differential equations,” Kybernetes, vol. 37, no. 9-10, pp. 1431–1437, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. F. Li and J. H. Liu, “Note on multiplicative perturbation of local C-regularized cosine functions with nondensely defined generators,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 2010, no. 57, pp. 1–12, 2010. View at Google Scholar · View at MathSciNet
  23. J. Liang, T.-J. Xiao, and F. Li, “Multiplicative perturbations of local C-regularized semigroups,” Semigroup Forum, vol. 72, no. 3, pp. 375–386, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  24. T.-J. Xiao and J. Liang, “Perturbations of existence families for abstract Cauchy problems,” Proceedings of the American Mathematical Society, vol. 130, no. 8, pp. 2275–2285, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet